MathSciNet Relay Station
MathSciNet bibliographic data
MR21571 (9,81b) 10.0X
Cohen, Eckford Sums of an even number of squares in $GF[p\sp n,x]$. Duke Math. J. 14, (1947). 251–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement